# SDR AALA201704259028

- Difficulty date: April 20, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 51,913 hours, 21,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT CABIN DOOR EXIT LIGHT COVER MISSING. INSTALLED NEW AFT RIGHT CABIN DOOR EXIT LIGHT COVER IAW AMM 33-51-01.
